Alert archive / Florida / Small Craft Advisories in 2013

Small Craft Advisory 47, NWS Key West, FL

November 8, 2013

NWS Key West, FL issued this small craft advisory at Nov 8, 2013, 3:53 PM EST. It took effect at Nov 8, 2013, 4:00 PM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Nov 8, 2013, 3:53 PM EST (20:53 UTC)
In effect from
Nov 8, 2013, 4:00 PM EST
Expired
Nov 9, 2013, 10:35 AM EST
In force
19 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WHUS72 KKEY 082053
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
353 PM EST FRI NOV 8 2013

GMZ031>035-042>044-052>055-072>075-090500-
/O.NEW.KKEY.SC.Y.0047.131108T2100Z-131109T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
353 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY IN EFFECT FOR INCREASING WINDS...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR INCREASING WINDS ON ALL KEYS WATERS.

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST WIND SPEEDS NEAR 20
  KNOTS WILL PREVAIL ACROSS THE STRAITS OF FLORIDA. SEAS WILL BUILD
  TO 5 TO 7 FEET IN THE STRAITS OF FLORIDA...UP TO 3 TO 5 FEET IN
  PORTIONS OF HAWK CHANNEL...2 TO 4 FEET IN THE GULF WATERS INSIDE
  FIVE FATHOMS...AND 3 TO 5 FEET IN THE GULF WATERS BEYOND FIVE
  FATHOMS ARE EXPECTED TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BWC
3 follow-up statements
353 
WHUS72 KKEY 090314
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1014 PM EST FRI NOV 8 2013

GMZ031-032-035-090415-
/O.CAN.KKEY.SC.Y.0047.000000T0000Z-131109T1500Z/
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
1014 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS OF
FLORIDA BAY AND THE NEARSHORE GULF OF MEXICO. BE THAT AS IT
MAY...SMALL CRAFT ARE URGED TO EXERCISE CAUTION OVERNIGHT DUE TO
SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO 20 KNOTS. 

$$

GMZ033-034-042>044-052>055-072>075-091000-
/O.CON.KKEY.SC.Y.0047.000000T0000Z-131109T1500Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1014 PM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL OVERNIGHT. SEAS AS HIGH AS 7 FEET CAN BE
  EXPECTED IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
BS
621 
WHUS72 KKEY 090923
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
423 AM EST SAT NOV 9 2013

GMZ032-035-091530-
/O.EXB.KKEY.SC.Y.0047.000000T0000Z-131109T1600Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
423 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE EXTREME SOUTHEASTERN GULF OF MEXICO INSIDE FIVE
FATHOMS.

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST SURFACE WINDS NEAR 20
  KNOTS WILL PREVAIL THIS MORNING. HOWEVER...BREEZES ARE EXPECTED TO
  SLACKEN LATER TODAY...AND THE ADVISORY MAY COME DOWN FOR THESE
  ZONES AT THAT TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

GMZ033-034-042>044-052>055-072>075-091530-
/O.EXT.KKEY.SC.Y.0047.000000T0000Z-131109T1600Z/
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
423 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY IN EFFECT...

* WINDS AND WAVES...SUSTAINED NORTHEAST TO EAST WINDS NEAR 20 KNOTS
  WILL PERSIST ACROSS MOST OF HAWK CHANNEL...THE STRAITS OF
  FLORIDA...AND THE EXTREME SOUTHEASTERN GULF OF MEXICO BEYOND FIVE
  FATHOMS TODAY. SEAS OF 7 FEET ARE LIKELY IN THE GULF STREAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS.
&&

$$

KASPER
343 
WHUS72 KKEY 091535
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1035 AM EST SAT NOV 9 2013

GMZ032>035-042>044-052>055-072>075-091645-
/O.CAN.KKEY.SC.Y.0047.000000T0000Z-131109T1600Z/
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
1035 AM EST SAT NOV 9 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL
CRAFT ADVISORY...WHICH WAS IN EFFECT FOR THE COASTAL WATERS THE
FLORIDA KEYS LAST NIGHT. SMALL CRAFT ARE URGED TO EXERCISE CAUTION
ON THE SOUTHEASTERN GULF OF MEXICO...HAWK CHANNEL...AND THE STRAITS
OF FLORIDA DUE TO SUSTAINED NORTHEAST TO EAST SURFACE WINDS OF 15 TO
20 KNOTS TODAY.

$$

BWC

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 8, 3:13 PM EST, 40 minutes earlier.

Area forecast discussion, Nov 8, 3:13 PM EST, 40 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
313 PM EST FRI NOV 8 2013

.DISCUSSION...
.CURRENTLY...
THE CONVERGENT LINE OF SHOWERS REMAINS INTACT FROM EARLIER THIS
MORNING. ADDITION OF CLOUDS OFF THE MAINLAND AND ALONG THE LINE IS
SLOWLY SPREADING OUT. WINDS ARE NORTH TO NORTHEAST NEAR 10 KNOTS AND
GUSTY AT THE ISLAND TERMINALS...AND 15 TO 20 KNOTS AT THE C-MAN
STATIONS SURROUNDING THE ISLAND CHAIN. A WEAK FRONTAL BOUNDARY IS
STALLED OVER THE SOUTHERN TIP OF THE FLORIDA PENINSULA. BEHIND THE
DECAYING FRONT A STRONG RIDGE IS BUILDING.

.SHORT TERM (TONIGHT THROUGH SUNDAY)...
WINDS WILL CONTINUE TO INCREASE...AND VEER TO THE EAST THIS EVENING
AND OVERNIGHT DUE TO THE LARGE RIDGE BUILDING ACROSS THE SOUTHEASTERN
STATES. IT IS POSSIBLE THAT AS WINDS SHIFT MORE EASTERLY TONIGHT THAT
WINDS WILL BECOME MORE UNIFORM AND DRIVE THE EXISTING BOUNDARY TOWARD
THE ISLAND CHAIN. WITH THIS IN MIND WILL KEEP LOW END CHANCE OF
SHOWERS OVERNIGHT...AND SATURDAY. SATURDAY NIGHT THROUGH SUNDAY NIGHT
EXPECT MORE SEASONAL SLIGHT CHANCE. WINDS WILL RELAX SUNDAY DUE TO
THE RIDGE SPLITTING WITH A PARTITION HEADING EAST AHEAD OF A TROUGH
MOVING ACROSS THE GREAT LAKES REGION. MEANWHILE THE SECTION OF THE
RIDGE THAT LINGERS OVER THE SOUTHEAST WILL KEEP WINDS WINDS FRESH OVER
THE WESTERN PORTIONS OF THE COASTAL WATERS THROUGH SUNDAY
MORNING...THEN BRIEFLY LULL THROUGH SUNDAY EVENING...THEN SURGE
OVERNIGHT SUNDAY NIGHT. THE NEWEST EDITION OF RIDGING TAKES OVER SUNDAY
NIGHT AS IT BUILDS IN OVER THE CENTRAL PLAINS AND LOWER MISSISSIPPI
VALLEY AND SLIDES EASTWARD.

&&

.LONG TERM (MONDAY THROUGH FRIDAY)...
THE RIDGE BREAKS DOWN WHILE MOVING EASTWARD AHEAD OF A MUCH DEEPER
MID LATITUDE TROUGH DROPPING SOUTH OUT OF AN ALBERTA CLIPPER. IN THE
WAKE OF THIS SYSTEM EXPECT A STRONG RIDGE TO BUILD SOUTHWARD AND OVER
THE SOUTHEASTERN STATES TUESDAY NIGHT. SIMILARLY TO THE LAST FEW
ATTEMPTS...THE TROUGH / FRONT SYSTEM MAKES ITS WAY TO THE KEYS
AREA...BUT FAILS TO DRIVE THROUGH. DURING THIS TIME THE SURFACE RIDGE
WILL FRESHEN WINDS OUT OF THE NORTHEAST TO EAST TUESDAY NIGHT THROUGH
FRIDAY.

&&

.MARINE...
A SMALL CRAFT ADVISORY FOR INCREASING WINDS HAS BEEN ISSUED DUE TO
SUSTAINED WINDS FORECAST AT NEAR 20 KNOTS OVERNIGHT. THE SMALL CRAFT
ADVISORY WILL EXTEND TONIGHT THROUGH AT LEAST SATURDAY NIGHT
ESPECIALLY ALONG THE WESTERN WATERS. A RIDGE OVER THE SOUTHEASTERN
UNITED STATES TODAY WILL TRAVEL EASTWARD AND WEAKEN THROUGH SATURDAY
NIGHT. A SECONDARY RIDGE WILL BUILD IN OVER THE SOUTHEASTERN STATES
TUESDAY NIGHT WITH THE EXPECTATION FOR FRESH BREEZES THROUGH
WEDNESDAY.

&&

.AVIATION...
UNTIL 12Z/9TH...VFR CONDITIONS WILL PREVAIL AT THE KEY WEST AND
MARATHON TERMINALS...BUT WITH OCCASIONAL CEILINGS BETWEEN 040-050
ESPECIALLY LATE THIS AFTERNOON AND EVENING. MOSTLY NORTHEAST WINDS
OF 10 TO 15 KNOTS WITH GUSTS OF NEAR 20 KNOTS CAN BE ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  75  83  76  84 / 30 30 20 20
MARATHON  75  84  76  84 / 30 30 20 20

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........BWC
AVIATION/NOWCASTS.....APA
DATA COLLECTION.......JOHNSON

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST

FOLLOW US ON FACEBOOK AND TWITTER AT...

WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.KEYWEST.GOV
WWW.TWITTER.COM/NWSKEYWEST
Hazardous weather outlook, Nov 8, 6:00 AM EST, 9 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KEY WEST FL
600 AM EST FRI NOV 8 2013

FLZ076>078-GMZ031>035-042>044-052>055-072>075-091100-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY INCLUDING BARNES SOUND, BLACKWATER SOUND, AND
BUTTONWOOD SOUND-
BAYSIDE AND GULF SIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT
AND BEYOND 5 FATHOMS-
GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL-
GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON
SHOAL OUT TO 5 FATHOMS-
HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF-
HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT
TO THE REEF-
HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL
OUT TO THE REEF-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE OUT 20 NM-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL OUT 20 NM-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS OUT 20 NM-
STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE
BRIDGE 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF
HALFMOON SHOAL 20 TO 60 NM OUT-
STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY
TORTUGAS 20 TO 60 NM OUT-
600 AM EST FRI NOV 8 2013

...SMALL CRAFT ADVISORY LIKELY WILL BE REQUIRED TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

NORTHEAST TO EAST BREEZES WILL FRESHEN TODAY...WITH SUSTAINED WINDS
NEAR 20 KNOTS LIKELY OVER FLORIDA KEYS COASTAL WATERS BY EARLY THIS
EVENING. CONSEQUENTLY...A SMALL CRAFT ADVISORY LIKELY WILL BE
REQUIRED FOR MOST KEYS COASTAL WATERS ZONES TONIGHT. SEAS WILL BUILD
TO NEAR 7 FEET IN THE GULF STREAM OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

FRESH TO OCCASIONALLY STRONG NORTHEAST TO EAST BREEZES WILL PERSIST
SATURDAY AND SUNDAY OVER MOST KEYS COASTAL WATERS...AND SMALL CRAFT
ADVISORIES LIKELY WILL BE MAINTAINED THROUGH SUNDAY.

ANOTHER STRONG HIGH PRESSURE SYSTEM APPROACHING THE SOUTHEASTERN
UNITED STATES AROUND THE MIDDLE OF NEXT WEEK MAY RESULT IN A PERIOD
OF FRESH TO STRONG NORTHEAST BREEZES WEDNESDAY OR THURSDAY...AND A
SMALL CRAFT ADVISORY MAY BE NECESSARY FOR SOME FLORIDA KEYS COASTAL
WATERS ZONES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

KASPER

Nearby

Small Craft Advisories in Florida, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.